MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY 200 VENTILATOR, U.S.A. - BT; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY 200 VENTILATOR, U.S.A. - BT; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 1040005B
Medical Device Problem Codes Circuit Failure (1089); Failure to Calibrate (2440); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
A trilogy 100 ventilator was returned to the manufacturer for routine preventative maintenance.There was no allegation of patient harm.The device was not reported to be in patient use.The trilogy 100 device failed internal li-ion battery tests during evaluation at the manufacturer's service center.The technician recommended replacing the device's interface board and internal battery pack to address the issue.Additionally, before the device was returned to technician for additional evaluation due to failed repair test, the device's missing feet, o-ring, and cord retainer, damaged port block, rear and front enclosures were replaced.The device also failed the test step for nurse call on.The device was disqualified from recertification.No repairs completed.Device will be scrapped.

Brand Name
TRILOGY 200 VENTILATOR, U.S.A. - BT
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24397175
Report Number2518422-2026-006011
Device Sequence Number8253727
Product Code CBK
UDI-Device Identifier00606959026445
UDI-Public(01)00606959026445
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K093416
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1040005B
Device Catalogue Number1040005B
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Initial Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/07/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown